Differential Equations

, Volume 54, Issue 1, pp 67–85 | Cite as

Solvability of a Boundary Value Problem for Second-Order Elliptic Differential Operator Equations with a Spectral Parameter in the Equation and in the Boundary Conditions

Partial Differential Equations

Abstract

In a Hilbert space H, we study noncoercive solvability of a boundary value problem for second-order elliptic differential-operator equations with a spectral parameter in the equation and in the boundary conditions in the case where the leading part of one of the boundary conditions contains a bounded linear operator in addition to the spectral parameter. We also illustrate applications of the general results obtained to elliptic boundary value problems.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gorbachuk, V.I. and Rybak, M.A., On boundary-value problems for Sturm–Lioville equation with a spectral parameter in the equation and in a boundary condition, in Direct and Inverse Problems of Scattering Theory, Kiev, 1981, pp. 3–16.Google Scholar
  2. 2.
    Rybak, M.A., Asymptotic distribution of the eigenvalues of some boundary-value problems for Sturm–Lioville operator equation, Ukr. Math. J., 1980, vol. 32, no. 2, pp. 159–162.CrossRefMATHGoogle Scholar
  3. 3.
    Denche, M., Abstract differential equation with a spectral parameter in the boundary conditions, Result. Math., 1999, vol. 35, pp. 216–227.MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Aliev, B.A., Asymptotic behavior of eigenvalues of a boundary value problem with spectral parameter in the boundary conditions for the second-order elliptic differential-operator equation, Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci., 2005, vol. 25, no. 7, pp. 3–8.MathSciNetGoogle Scholar
  5. 5.
    Aliev, B.A., Asymptotic behavior of the eienvalues of a boundary-value problem for a second-order elliptic differential-operator equation, Ukr. Math. J., 2006, vol. 58, no. 8, pp. 1298–1306.CrossRefGoogle Scholar
  6. 6.
    Aliev, B.A., Solvability of the boundary-value problem for the second-order elliptic differential-operator equation with spectral parameter in the equation and boundary conditions, Ukr. Math. J., 2010, vol. 62, no. 1, pp. 1–14.MathSciNetCrossRefGoogle Scholar
  7. 7.
    Aliev, B.A. and Yakubov, Ya., Elliptic differential-operator problems with a spectral parameter in both the equation and boundary-operator conditions, Adv. Differ. Equat., 2006, vol. 11, no. 10, pp. 1081–1110.MathSciNetMATHGoogle Scholar
  8. 8.
    Aibeche, A., Favini, A., and Mezoued, Ch., Deficient coerciveness estimate for an abstract differential equation with a parameter dependent boundary conditions, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat., 2007, vol. 10, no. 3, pp. 535–547.MathSciNetMATHGoogle Scholar
  9. 9.
    Bairamogly, M. and Aslanova, N.M., Distribution of eigenvalues and trace formula for the Sturm–Lioville operator equation, Ukr. Math. J., 2010, vol. 62, no. 7, pp. 1005–1017.CrossRefMATHGoogle Scholar
  10. 10.
    Aliev, B.A. and Kurbanova, N.K., Asymptotic behavior of eigenvalues of a boundary value problem for a second-order elliptic differential-operator equation, in Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb., 2014, vol. 40, pp. 23–29.MathSciNetMATHGoogle Scholar
  11. 11.
    Aliev, B.A., Kurbanova, N.K., and Yakubov, Ya., Solvability of the abstract Regge boundary value problem and asymptotic behavior of eigenvalues of one abstract spectral problem, Riv. Mat. Univ. Parma, 2015, vol. 6, pp. 241–265.MathSciNetMATHGoogle Scholar
  12. 12.
    Yakubov, Ya., Elliptic differential-operator problems with the spectral parameter in both the equation and boundary conditions and the corresponding abstract parabolic initial boundary value problems, in New Prospects in Direct, Inverse and Control Problems for Evolution Equations, Springer INdAM Series, 2014, vol. 10, pp. 437–471.MathSciNetMATHGoogle Scholar
  13. 13.
    Aliev, B.A. and Yakubov, Ya., Second order elliptic differential operator equations with unbounded operator boundary conditions in UMD Banach spaces, Integral Equations Operator Theory, 2011, vol. 69, pp. 269–300.MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Yakubov, S. and Yakubov, Ya., Differential-Operator Equations. Ordinary and Partial Differential Equations, Boca Raton: Chapman and Hall/CRC, 2000.MATHGoogle Scholar
  15. 15.
    Favini, A. and Yakubov, Ya., Irregular boundary value problems for second order elliptic differentialoperator equations in UMD Banach spaces, Math. Ann., 2010, vol. 348, pp. 601–632.MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Aliev, A.R. and Rzayev, E.S., Solvability of boundary value problem for elliptic operator-differential equations of fourth order with operator boundary conditions, in Proc. Inst. Math. Mech., Natl. Acad. Sci. Azerb., 2014, vol. 40, pp. 13–22.MathSciNetMATHGoogle Scholar
  17. 17.
    Al-Aidarous, E.S., Aliev, A.R, Rzayev, E.S., and Zedan, H.A., Fourth order elliptic operator-differential equations with unbounded operator boundary conditions in the Sobolev-type spaces, Boundary Value Probl., 2015, vol. 191, pp. 1–14.MathSciNetMATHGoogle Scholar
  18. 18.
    Krein, S.G., Lineinye differentsial’nye uravneniya v Banakhovom prostranstve (Linear Differential Equations in Banach space), Moscow: Nauka, 1967.Google Scholar
  19. 19.
    Triebel, H., Interpolation Theory, Function Spaces, Differential Operators, Berlin: Birkhäuser, 1977.MATHGoogle Scholar
  20. 20.
    Krein, S.G., Lineinye uravneniya v Banakhovom prostranstve (Linear Equations in Banach space), Moscow: Nauka, 1971.Google Scholar
  21. 21.
    Evzerov, I.D. and Sobolevskii, P.E., Fractional powers of ordinary differential operators, Differ. Uravn., 1973, vol. 9, no. 2, pp. 228–240.MathSciNetMATHGoogle Scholar
  22. 22.
    Yakubov, S., Problems for elliptic equations with operator-boundary conditions, Integral Equations Operator Theory, 2002, vol. 43, pp. 215–236.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Institute of Mathematics and MechanicsNational Academy of Sciences of AzerbaijanBakuAzerbaijan
  2. 2.Azerbaijan State Pedagogical UniversityBakuAzerbaijan
  3. 3.Tel-Aviv UniversityTel-AvivIsrael

Personalised recommendations